MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. LIFEBAND® LOAD-DISTRIBUTING BAND; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. LIFEBAND® LOAD-DISTRIBUTING BAND; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number MODEL 200
Medical Device Problem Codes Retraction Problem (1536); Use of Device Problem (1670); Material Twisted/Bent (2981)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
During patient resuscitation with the autopulse nxt platform, the crew observed a problem with an nxt band (lot # 200888) that twists internally within the device even when correctly aligned on the patient.The failure occurred approximately 4 to 5 minutes into operation.A noticeable change in the sound of the autopulse motor was noted, indicating that the device was struggling and becoming bogged down.Shortly after, it stopped compressing.Upon attempting a reset, one side of the band was difficult to retract, revealing that it had become bundled within the device.Additionally, the outer sleeve of the band appeared to be pulled into itself.After resetting, the band quickly became tangled again due to the creases and folds that had formed.According to the customer, the patient was of average size.No further information was provided.The patient's status information was requested, but the customer did not provide a response.
 
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.The autopulse nxt band in the reported complaint will not be returned for investigation because the customer has disposed of it.Therefore, physical investigation could not be performed, and the root cause could not be determined.
 
Additional Manufacturer Narrative
Additional information in b5 (describe event or problem), and code update in h6 (health effect - clinical code and impact code).
 
Event or Problem Description
During patient resuscitation with the autopulse nxt platform, the crew observed a problem with an nxt band (lot #200888) that twists internally within the device even when correctly aligned on the patient.The failure occurred approximately 4 to 5 minutes into operation.A noticeable change in the sound of the autopulse motor was noted, indicating that the device was struggling and becoming bogged down.Shortly after, it stopped compressing.Upon attempting a reset, one side of the band was difficult to retract, revealing that it had become bundled within the device.Additionally, the outer sleeve of the band appeared to be pulled into itself.After resetting, the band quickly became tangled again due to the creases and folds that had formed.According to the customer, the patient was of average size.The crew reverted to manual cpr.No patient injuries were reported.

Brand Name
LIFEBAND® LOAD-DISTRIBUTING BAND
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key21748818
Report Number3010617000-2025-00228
Device Sequence Number9537475
Product Code DRM
UDI-Device Identifier10849111002988
UDI-Public10849111002988
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 200
Device Catalogue Number8700-001013
Device Lot Number200888
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer04/19/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown